# SDR FDEA201310072434

- Difficulty date: October 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 42,239 hours, 28,580 cycles
- Engine: Ge CF680A3
- Engine time: 33,940 hours, 14,620 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 1 ENGINE OVERTEMPED.  HEARD A LOUD POP WITH A YAW TO THE LEFT.  ALL ENG INDICATIONS WERE NORMAL EXCEPT EGT WHICH WAS 700 DEGREES HIGHER THEN NR 2 EGT, NR 1 EGT STAYED BEWTEEN 600 TO 700 DEGREES.  DURING RETURN, MAX EGT 1000 FT.  REMOVED AND REPLACED NR 1 ENGINE.  LEAK AND OPS CHECKED GOOD.
